MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat-i stabilizer z (om-10000z), the case could not perform the necessary flexion movement.It became stuck even though it was used for the first time during the case.The procedure was completed with the same material.There was a slight delay in the procedure.The patient was not harmed due to the faulty device.
 
Additional Manufacturer Narrative
Tw: (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the last 12 months, the occurrence rate is found to be (b)(4) which is under anticipated occurrence rate.3.Return device evaluation was not conducted due the information provided indicated that there was an infection, the specific root cause for the reported issue is impossible to define.4.Review complaint historical data, the failure knob difficult/ unable to tighten-arm does not lock happened before and has been investigated.The most probable root cause for the knob tighten abnormal could be acme nut lead in thread broken for the reason that rotating to lose the knob anti-clockwise rapidly, or rotating the knob leaner or too much strength used, which caused acme screw misaligned with the acme nut lead in thread, acme nut lead in thread broken, then the knob could not be tighten, and link arm could not be tightened.There were no ncmrs, rework, or deviations documented for the reported batch, based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21612814
Report Number2242352-2025-0000264
Device Sequence Number18058071
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000365741(17)260111
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000365741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO OTHER ACCOMPANYING MEDICAL PRODUCT.
Patient Age61 YR
Patient SexMale